# SDR SWAA2021042861161

- Difficulty date: March 30, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN RH SIDE 7EA AT PASSENGER CABIN / REPLACED EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN RH SIDE 7EA AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-03-960-801 STEP D1 (C)
